Pacific Journal of Mathematics

On the spectra of linked operators.

Charles J. A. Halberg, Jr. and Angus E. Taylor

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 283-290.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044129

Mathematical Reviews number (MathSciNet)
MR0080272

Zentralblatt MATH identifier
0072.13301

Subjects
Primary: 46.1X

Citation

Halberg, Charles J. A.; Taylor, Angus E. On the spectra of linked operators. Pacific J. Math. 6 (1956), no. 2, 283--290. https://projecteuclid.org/euclid.pjm/1103044129


Export citation

References

  • [1] L. W. Cohen and Nelson Dunford, Transformationson sequence spaces, Duke Math. J., 3, (1937), 689-701.
  • [2] J. Schur, Bemerkungen zur Theorie der beschrankten Bilinearformen mit unendlich vielen Veranderlichen, J. fur Math., 140 (1911), 1-28.
  • [3] A. E. Taylor, Spectral theory of closed distributive operators, Acta. Math., 84 (1950), 189-224.
  • [4] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, 28, New York, 1942.
  • [5] A. C. Zaanen, Linear analysis, Interscience, New York, 1953.